Nicolas Clozeau
Fischer Group
6 Publications
2024 | Published | Journal Article | IST-REx-ID: 13129 |

Clozeau N, Josien M, Otto F, Xu Q. 2024. Bias in the representative volume element method: Periodize the ensemble instead of its realizations. Foundations of Computational Mathematics. 24, 1305–1387.
[Published Version]
View
| Files available
| DOI
| WoS
2024 | Published | Journal Article | IST-REx-ID: 14797 |

Clozeau N, Mattesini F. 2024. Annealed quantitative estimates for the quadratic 2D-discrete random matching problem. Probability Theory and Related Fields. 190, 485–541.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17462 |

Clozeau N, Wang L. 2024. Artificial boundary conditions for random elliptic systems with correlated coefficient field. Multiscale Modeling and Simulation. 22(3), 973–1029.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10173 |

Clozeau N. 2023. Optimal decay of the parabolic semigroup in stochastic homogenization for correlated coefficient fields. Stochastics and Partial Differential Equations: Analysis and Computations. 11, 1254–1378.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Draft | Journal Article | IST-REx-ID: 10174 |

Clozeau N, Gloria A. Quantitative nonlinear homogenization: Control of oscillations. Archive for Rational Mechanics and Analysis . 247(4), 67.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 10175 |

Anza Hafsa O, Clozeau N, Mandallena J-P. 2017. Homogenization of nonconvex unbounded singular integrals. Annales mathématiques Blaise Pascal. 24(2), 135–193.
[Published Version]
View
| Files available
| DOI
Search
Filter Publications
Display / Sort
Export / Embed
Grants
6 Publications
2024 | Published | Journal Article | IST-REx-ID: 13129 |

Clozeau N, Josien M, Otto F, Xu Q. 2024. Bias in the representative volume element method: Periodize the ensemble instead of its realizations. Foundations of Computational Mathematics. 24, 1305–1387.
[Published Version]
View
| Files available
| DOI
| WoS
2024 | Published | Journal Article | IST-REx-ID: 14797 |

Clozeau N, Mattesini F. 2024. Annealed quantitative estimates for the quadratic 2D-discrete random matching problem. Probability Theory and Related Fields. 190, 485–541.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17462 |

Clozeau N, Wang L. 2024. Artificial boundary conditions for random elliptic systems with correlated coefficient field. Multiscale Modeling and Simulation. 22(3), 973–1029.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10173 |

Clozeau N. 2023. Optimal decay of the parabolic semigroup in stochastic homogenization for correlated coefficient fields. Stochastics and Partial Differential Equations: Analysis and Computations. 11, 1254–1378.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Draft | Journal Article | IST-REx-ID: 10174 |

Clozeau N, Gloria A. Quantitative nonlinear homogenization: Control of oscillations. Archive for Rational Mechanics and Analysis . 247(4), 67.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 10175 |

Anza Hafsa O, Clozeau N, Mandallena J-P. 2017. Homogenization of nonconvex unbounded singular integrals. Annales mathématiques Blaise Pascal. 24(2), 135–193.
[Published Version]
View
| Files available
| DOI